# SDR DALA1029073241

- Difficulty date: October 24, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 54,340 hours, 22,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON SEAT TRACK AT BS Y254 BETWEEN FR 18 - FR 20.  REPAIRED PER SRM 51-42-11, SRM 51-74-00 & 53-11-15.
